# SDR AWXA200700032

- Difficulty date: January 1, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 36,755 hours, 15,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 00173
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - MX DISCOVERED EMERGENCY EXIT LIGHTS INOP LEFT OVERWING WALL AND CEILING.  MX REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  OPS CHECK WAS GOOD.
